# SDR UIEA2024060600497

- Difficulty date: June 2, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 111,176 hours, 17,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 1540F80
- Part serial: 120014424
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PBE DAMAGED. ( PBE SMOKE HOODS )( PLACED AFT LEFT BULKHEAD PBE TO DMI 209909 PER MEL 35-20-01 CAT D EXP 20SEP24. PBE PLACED IN MX CLOSET. REMOVED AND REPLACED PBE AT AFT LH FA STATION PER AMM 25-64-02. OPS CHECKS GOOD. THIS CLEARS MDDR 209909 )
